The Annals of Statistics

Reply to Discussion: Consistent Nonparametric Regression

Full-text: Open access

Article information

Source
Ann. Statist., Volume 5, Number 4 (1977), 640-645.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343888

Digital Object Identifier
doi:10.1214/aos/1176343888

Mathematical Reviews number (MathSciNet)
MR443204

JSTOR
links.jstor.org

Citation

Reply to Discussion: Consistent Nonparametric Regression. Ann. Statist. 5 (1977), no. 4, 640--645. doi:10.1214/aos/1176343888. https://projecteuclid.org/euclid.aos/1176343888


Export citation